Beauty Questions? Ask Dr. Irwin
- Skincare Products That Cause Rashes

.

Reader’s Question

Hi Dr.Irwin,

I am a newbie to skincare and had encounter with some problems lately. I am having dry and sensitive skin. After I mixed my pure beauty toner and a cybercolour sleeping mask. Reaction after this step left rashes on my face and was only subside after I brought the La roache posay moisturizer. Recently I notice I get breakouts easily and stopped all products for 1 week and switch to Neogence hyluronic acid hydrating oil control water gel with the hyluronic acid hydrating essence and problem didn’t subside.

Pls advice!

Thank you.

.

Dr. Irwin’s Answer

Reactions to skin care product are surprisingly common. And we women often use multiple products on our faces, making it difficult to tell which product is the culprit. If the rash is persistent or severe, please see a doctor. One good strategy is to stop everything you are using and switch to a very bland cleanser and a moisturizer made for sensitive skin. Try the Free & Clear line sometimes also called Vanicream or Cetaphil. You can find it online. If you clear up on those products you can add your own products back one at a time, one week apart. That way, you’ll be able to tell which product is irritating you.

Best,
Dr. Irwin

Do you have a beauty question for Dr. Irwin too?
Click here to ask a question now!

.

Read more beauty tips at :

Skin Care Information & Anti-Aging Tips with Dr. Irwin

.

You may also like this:

Got something to say? Go for it!


five − = 0